MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0212BLK
Medical Device Problem Codes Stretched (1601); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference #(b)(4) 13jan2026: additional information was received from the issuer regarding this incident.Therefore, an updated reportability evaluation was documented which determined this incident should be upgraded to reportable based on the additional information received.The returned device was inspected in our quality laboratory.During our analysis: we observed only the broken delivery pusher is included with the device return.We observed the implant coil and introducer sheath was not included.We observed signs of detachment cycle being ran at the detachment zone.We observed the delivery pusher to be broken, approximately 3cm from the distal tip of the detachment zone.We noted the associated microcatheter was not included in the device return.Root cause of the premature detachment cannot definitively be determined due to the damaged state of the returned device.Upon return of the device, we observed only the broken delivery pusher is included with the device return for analysis without the associated implant coil, introducer sheath, or the rest of the delivery pusher.Based on the partial return and complaint description the exact timing of when this damaged occurred is unknown.It is unknown if the associated microcatheter had become damaged, which could have also contributed to the user enduring excessive friction while manipulating the coil system.If the microcatheter had become kinked or ovalized while attempting to advance the coil system, this could have caused excessive friction for the coil system and lead to the observed damaged.Review of the manufacturing records indicate that the unit passed final inspection of the coil system, which indicates that coil system was free from damage at the point of final inspection.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f250600270 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "advance coil as normal into plats mc.After some maneuvering in and out with coil, the coil broke (was what i was told).Looks to be some part of the pusher broke." incident report form submitted for this complaint indicates that no patient injury was sustained.Update 13jan2026- additional information received from the issuer: " where was the implant coil located when the premature detachment occurred (inside the microcatheter, at the treatment location, etc.)? -rmma, the coil detached outside the catheter in the r-mma.The md used the catheter and easily maneuvered the coil into place where he intended once the implant coil was detached, what steps did the physician take to proceed with the case? do you have any images from the case available? -no images can you provide the tracking information for the returning unit? -product was sent back with the corresponding rg#, arrives 1-13 i believe to product complaints.".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key24269341
Report Number3014162263-2026-00003
Device Sequence Number15939670
Product Code HCG
UDI-Device Identifier00840303712435
UDI-Public(01)00840303712435(11)250607(17)300607(10)F250600270
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0212BLK
Device Lot NumberF250600270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown